# SDR SWAA2023083085776

- Difficulty date: August 4, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 19,232 hours, 9,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BIN; R/H TRANSITION ANGLE HAS CORR. FROM STA. 500C-500D.<[01] REMOVED ENTIRE FWD CARGO R/H TRANSITION ANGLE FROM STA 500A TO 500I PER SRM 51-40-02.FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] VERIFIED 1. WILSON WHITT (TECHNICIAN); 07-AUG-2023 00:06 UTC REMOVED ENTIRE FWD CARGO R/H TRANSITION ANGLE FROM STA 500A TO 500I PER SRM 51-40-02.FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[03] FORWARD CARGO BIN; R/H TRANSITION ANGLE HAS CORR. FROM STA. 500C-500D ;ACCOMPLISHED REPLACED ON TASK CARD TTG8Q00MM4FQ LINE #2355;[04] FORWARD CARGO BIN; R/H TRANSITION ANGLE HAS CORR. FROM STA. 500B-500C ;ACCOMPLISHED REPLACED ON TASK CARD TTG8Q00MM4FQ LINE #2355
